MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER; INTRODUCER, CATHETER
Model Number 406553
Medical Device Problem Codes Flaked (1246); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One 8f fast-cath introducer sheath was received for evaluation.The reported event of a needle insertion difficulty could not be confirmed.The dilator was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported issue remains unknown.
 
Event or Problem Description
During an atrial fibrillation procedure, after a needle was inserted into the sheath in the patient, the sheath was grinding against the needle.The sheath was exchanged and the procedure was completed with no adverse consequences to the patient.The needle was not reshaped, and the stylet was used.

Brand Name
FAST-CATH¿ TRANSSEPTAL GUIDING INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key19131161
Report Number3005334138-2024-00150
Device Sequence Number4682868
Product Code DYB
UDI-Device Identifier05414734203258
UDI-Public(01)05414734203258(10)9128509(17)260630
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K920327
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model Number406553
Device Catalogue Number406553
Device Lot Number9128509
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date04/18/2024
Supplement Report FDA Received Date07/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown